# SDR CALA2020053101004

- Difficulty date: May 30, 2020
- Submitted: May 31, 2020
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 40,282 hours, 13,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT POWER SUPPLY M1674 FAILED CAPACITY CHECK REF JC 29-1012-1-5801.  REPLACED BATTERY PACK FOR M1674 IAW AMM 33-51-06-960-805.  CEILING PNL AT ENTRYWAY NEEDS TO BE INSTALLED AND CAPACITY CHECK NEEDS TO BE ACCOMPLISHED IAW AMM 33-51-06-200-801 FOR JC 29-1012-1-5801.  INSPECTED BATTERY PACK INSTALLATION IAW AMM 33-51-06-960-805 AND ACCOMPLISHED IAW AMM 33-51-06-200-801.  OPERATIONS CHECKED OK.
